# SDR SWAA2015111145971

- Difficulty date: September 30, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- Aircraft time: 62,706 hours, 50,152 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6545855
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT DOOR CREASE BEAM CORRODED, BETWEEN BS 963 - 986, RBL 48.  R & R CREASE BEAM IAW SRM & DWG.
